| Model Number |
01.32.150MH |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
11/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 november 2024.Lot 2335722: (b)(4) items manufactured and released on 21-09-2023.Expiration date: 2028-09-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 11 months from primary, the patient came in reporting pain due to a loose cup and the cause is unknown.The surgeon revised the cup, head, sleeve and liner.The surgery was completed successfully.